IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev OPE Conf / Next OPE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Optoelectronics (OPE) [schedule] [select]
Chair Masanori Koshiba
Vice Chair Masayuki Nishimura
Secretary Hiroshi Takahashi, Koki Sato

Technical Committee on Lasers and Quantum Electronics (LQE) [schedule] [select]
Chair Yuichi Tomori
Vice Chair Toshiaki Suhara
Secretary Ryoko Yoshimura, Tatsuo Hatta
Assistant Takashi Tadokoro

{INFOMESITEM}
Conference Date Fri, Jun 24, 2005 09:15 - 17:05
Topics Quantum Effect Optical Devices and Photonic Integrations (ES Summer Meeting of Materials and Devices) 
Conference Place  

Fri, Jun 24 AM 
09:10 - 17:05
  09:10-09:15 Opening Address ( 5 min. )
(1) 09:15-09:40 Structure dependence of lasing characteristics of GaInAs/AlGaAs tunneling injection lasers Masataka Ohta, Tatsuya Furuhata, Tetsuya Matsuura, Yasutaka Matsui, Tomoyuki Miyamoto, Fumio Koyama (Tokyo Inst. of Tech)
(2) 09:40-10:05 Fabrication of InP-based semiconductor photonic crystal by HI-based ICP etching Kengo Nozaki, Junichi Hashimoto, Toshihide Ide, Eiichi Mizuta, Masahiro Shiga, Toshihiko Baba (Yokohama Nat'l Univ.)
(3) 10:05-10:30 Photonic Molecule of Twin Microdisk and its Bistability Satoru Ishii, Toshihiko Baba (Yokohama Nat'l Univ.)
  10:30-10:40 Break ( 10 min. )
(4) 10:40-11:05 Anisotropic Gain of GaInAsP/InP Strained Quantum-Wire Laser Takeo Maruyama, Dhanorm Plumwongrot, Hideki Yagi, Koji Miura (Tokyo Tech, JST)
(5) 11:05-11:30 Low threshold current operation of 1540nm wavelength GaInAsP/InP strain-compensated quantum-wire DFB lasers Hideki Yagi, Koji Miura, Yoshifumi Nishimoto, Dhanorm Plumwongrot, Kazuya Ohira, Takeo Maruyama, Shigehisa Arai (Tokyo Tech.)
(6) 11:30-11:55 Wavelength tunable short cavity DBR laser using active DBR structure Hideo Arimoto, Takeshi Kitatani, Tomonobu Tsuchiya, Kazunori Shinoda, Aki Takei, Hiroyuki Uchiyama, Masahiro Aoki, Shinji Tsuji (Hitachi CRL)
  11:55-13:00 Break ( 65 min. )
(7) 13:00-13:50 [Special Talk]
*
Hiroyuki Sakaki (Tokyo Univ.)
  13:50-14:00 Break ( 10 min. )
(8) 14:00-14:25 Experimental Study on Optimum Coupling Efficiency of Double Series Coupled Microring Resonator Tomoyuki Kato, Yuta Goebuchi, Yasuo Kokubun (Yokohama National Univ.)
(9) 14:25-14:50 Optimum arrangement of high-order series coupled microring resonator for crosstalk reduction Yuta Goebuchi, Tomoyuki Kato, Yasuo Kokubun (Yokohama National Univ)
(10) 14:50-15:15 Fast Tunable Optical Filter using Apodized Sampled Gratings Toru Segawa, Shinji Matsuo, Yoshitaka Ohiso, Tetsuyoshi Ishii, Yasuo Shibata, Hiroyuki Suzuki (NTT Photonics Labs.)
  15:15-15:25 Break ( 10 min. )
(11) 15:25-15:50 FDTD Analysis of Wavelength Demultiplexer Composed of Photonic Crystal Superprism and Superlens Takahi Matsumoto, Shinji Fujita, Toshihiko Baba (Yokohama Nat'l Univ.)
(12) 15:50-16:15 Semiconductor-Waveguide-type Optical Isolators based on the Nonreciprocal Loss Shift Hiromasa Shimizu, Yoshiaki Nakano (Univ. of Tokyo)
(13) 16:15-16:40 Giant Electrorefractive Index Change in GaAs/AlGaAs Five-Layer Asymmetric Coupled Quantum Well (FACQW) and Its Application to High-Performance Optical Modulators Taro Arakawa, Hirokazu Itoh, Koji Takada (Yokohama Nat'l Univ.), Kunio Tada (Kanazawa Inst. Tech.), Joo-Hyong Noh (Yokogawa Electric Corp.), Nobuo Haneji (Yokohama Nat'l Univ.)
(14) 16:40-17:05 A minimized Photon Receiver for a high-speed quantum cryptosystem Seigo Takahashi, Akihiro Tanaka, Wakako Maeda, Akio Tajima, Takeshi Takeuchi, Akihisa Tomita (NEC Corp.)
  17:05-17:10 Closing Address ( 5 min. )

Contact Address and Latest Schedule Information
OPE Technical Committee on Optoelectronics (OPE)   [Latest Schedule]
Contact Address Kiichi Hamamoto
NEC System Devices Research Laboratories
9-1, Seiran 2, Otsu, Shiga 520-0833, Japan
TEL+81-77-537-7908 FAX+81-77-537-7689
E-:cjc
Hiroshi Takahashi(NTT Photonics Laboratories)
3-1,Morinosato Wakamiya,Atsugi,Kanagawa243-0198,Japn
TEL+81-46-240-4045 FAX+81-46-240-4528
E-:aecl 
LQE Technical Committee on Lasers and Quantum Electronics (LQE)   [Latest Schedule]
Contact Address Noriyuki Yokouchi (Furukawa Electric)
TEL +81-45-311-1219, FAX +81-45-314-5190
E-: nn
Takashi Tadokoro (NTT)
TEL +81-46-240-3133, FAX. +81-46-240-4345
E-: aecl 
Announcement Homepage of LQE is http://www.ieice.org/~lqe/jpn/


Last modified: 2005-04-20 12:21:18


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to OPE Schedule Page]   /   [Return to LQE Schedule Page]   /  
 
 Go Top  Go Back   Prev OPE Conf / Next OPE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan